MathSciNet Relay Station
MathSciNet bibliographic data
MR2601297 (2011c:34178) 34K14 (34K45 92D25)
Alzabut, Jehad O. Almost periodic solutions for an impulsive delay Nicholson's blowflies model. J. Comput. Appl. Math. 234 (2010), no. 1, 233–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement